# SDR AALA200801529

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 44,956 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT OVERHEAD BULLNOSE BETWEEN SEATS 3AB AND 4AB INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD BULLNOSE BETWEEN SEATS 3AB AND 4AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
